# SDR ABXA9701602

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3779900IN
- Condition: Cracked
- Location: Bs 834-857
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER NR 1 TIE FITTING CRACKED AT STA 834 TO 857.  FABRICATED AND INSTALLED FITTING IAW DWG 3779900 SRM 51-1-20D AND 51-3-0.
